# SDR EIA2003167

- Difficulty date: December 5, 2003
- Submitted: December 11, 2003
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- Aircraft time: 88,360 hours, 21,222 cycles
- Engine: Pwa JT9D*
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Sign
- Condition: Shorted
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON DECENT TO JFK,  FASTEN SEAT BELT SIGN TURNED ON AND OFF SMELLED SMOKE IN COCKPIT AND CIRCUIT BREAKER POPPED.   TO REMAIN OPEN TILL FIX IS ACCOMPLISHED.
